# SDR UIEA2022051400472

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 30903856
- Part serial: 1471PO
- Condition: Out Of Date
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 OB  SQUIB  OUT OF DATE( IN ACCORDANCE WITH W/O 94430 WAS REMOVED AND REPLACED CARTRIDGE OUTBOARD B767 AMM 26-21-03 )
